MathSciNet Relay Station
MathSciNet bibliographic data
MR1765920 (2001c:28016) 28A80 (31C25)
Strichartz, Robert S.; Usher, Michael Splines on fractals. Math. Proc. Cambridge Philos. Soc. 129 (2000), no. 2, 331–360.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement